MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® V-LYTE¿ INTEGRATED MULTISENSOR NA+ K+ CL-

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® V-LYTE¿ INTEGRATED MULTISENSOR NA+ K+ CL-
Catalog Number K800A SMN 10484429
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2018-00556 was also filed for the same event.The customer contacted the siemens customer care center (ccc) and reported that a depressed patient potassium result obtained on the dimension vista system was questioned by the physician.Siemens is investigating the event.
 
Event or Problem Description
A discordant depressed potassium (k) result was obtained on a patient serum sample on the dimension vista 500 system.This result was reported to the physician who questioned the result.A new sample was drawn later the same day and a higher result was obtained in agreement with earlier results at an alternate facility.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed potassium result.
 
Additional Manufacturer Narrative
Original mdr 2517506-2018-00555 was filed (b)(6) 2018.Mdr 2517506-2018-00556 was filed for the same event.Additional information (b)(6) 2018) siemens headquarters support center (hsc) has completed the investigation of the instrument data logs and the information provided by the customer.The cause of the discordant potassium patient results cannot be confirmed but is specific to this patient.Quality control was in range at the time of discrepant results, and no other patient's results were impacted.The cause of the discordant potassium results is unknown.No nonconformance with the instrument or reagent was identified.No further evaluation of the device is required.Section has been updated to reflect the hsc investigation.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® V-LYTE¿ INTEGRATED MULTISENSOR NA+ K+ CL-
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7920014
Report Number2517506-2018-00555
Device Sequence Number1594381
Product Code CEM
UDI-Device Identifier00842768030413
UDI-Public00842768030413
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2018
Device Catalogue NumberK800A SMN 10484429
Device Lot Number8DD845
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1